Ketoprofen, Ketonal Active x 10 capsules, toothache medicine

Sandoz

Sale price £9.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Ketoprofen, toothache medicine without a prescription! Ketoprofen is an active substance from the group of non-steroidal anti-inflammatory drugs (NSAIDs). Ketonal Active Ketoprofen is recommended, inter alia, for the treatment of moderate pain relief.

Ketoprofen Composition:
Active substance: ketoprofen (Ketoprofenum). One capsule contains 50 mg of ketoprofen and excipients: lactose monohydrate, magnesium stearate, colloidal anhydrous silica, capsule components: gelatin, titanium dioxide (E 171), patent blue (E 131).

Ketoprofen Action:
The active substance in the Ketonal Active product is ketoprofen. As a non-steroidal anti-inflammatory drug, it has anti-inflammatory, analgesic and antipyretic effects. The drug is recommended for the treatment of pain, as well as ailments associated with rheumatic diseases and inflammatory skeletal system.

Ketoprofen Application:
Ketonal Active indicated for use in symptomatic treatment - inflammatory or degenerative rheumatic diseases of the skeletal system. Indications for moderate intensity are moderate pain and some pain syndromes accompanying eg osteoarthritis or rheumatoid arthritis.

Ketoprofen Additional information: The capsules contain lactose. Keep the product out of reach of children at room temperature.

Ketoprofen Contraindications:
Do not use in case of hypersensitivity to any component of the medicinal product. Do not use in situations where a hypersensitivity reaction has occurred in the past such as bronchospasm, asthma attack, rhinitis, urticaria after taking ketoprofen, salicylates (including acetylsalicylic acid) or other non-steroidal anti-inflammatory drugs. Do not use in the case of: severe heart failure, kidneys, liver, chronic indigestion, bleeding tendencies, bronchial asthma and rhinitis, active or recurrent gastric or duodenal ulcer, past gastrointestinal bleeding, gastrointestinal perforation (also perforations caused by the use of non-steroidal anti-inflammatory drugs), perioperative pain after vascular graft surgery. Do not use in children and adolescents under 15 years of age. Do not use in women in the third trimester of pregnancy (use in the first and second trimesters can only take place with a medical recommendation). It is also not recommended for breastfeeding.

Side effects:
The use of the drug is subject to the possibility of undesirable effects. With long-term use of high doses, the risk of a heart attack or stroke may increase to a small extent. Undesirable effects occurring at a certain frequency: very often - increased results of liver function tests; often - indigestion, nausea, abdominal pain, vomiting, anorexia, depression, nervousness, nightmares, drowsiness, weakness, malaise, tiredness, edema; uncommon: anemia, haemolysis, purpura, cutaneous allergic reactions, headache, dizziness, haemoptysis, dyspnea, pharyngitis, constipation, diarrhea, bloating, gastritis, rash, pruritus, eczema, purpura-like rash, excessive sweating, exfoliative dermatitis, menorrhagia or abnormal irregular menstruation, swelling, tiredness, increase in potassium in the blood; rarely - hemorrhagic anemia, delirium with visual and auditory hallucinations, impaired speech orientation and disorder, tingling sensation, visual disturbances, tinnitus, bronchial asthma, oral mucositis, gastric and / or duodenal ulcer, hepatitis, increased liver enzymes (ALAT, AST), increase in serum bilirubin, weight gain; very rarely - angioneurotic edema, one case of an alleged brain tumor, one case of conjunctivitis after oral administration of ketoprofen, colitis, enteropathy with perforation, ulceration or stenosis, severe liver dysfunction with jaundice and inflammation, pyelonephritis.

Dosage:
For oral use. Take as directed on the leaflet or according to the doctor's instructions. The capsules should be taken with a meal, it is recommended to drink a sufficient amount of water or milk (100ml). For some people, it may be necessary to use the antacid in the stomach at the same time. Adolescents over 15 years of age, adults: one capsule three times a day (morning, noon, evening). In the case of rheumatoid arthritis and osteoarthritis: one capsule every 6 hours. Pain treatment: take one capsule every 6-8 hours. The maximum daily dose of ketoprofen: 200mg, or four capsules. Elderly: it is recommended to use the lowest effective dose because there is an increased risk of side effects in the elderly.


Hey.lt - Nemokamas lankytojų skaitliukas